Products of Borel fixed ideals of maximal minors

Autor(en): Bruns, Winfried 
Conca, Aldo
Stichwörter: BASES; DETERMINANTAL IDEALS; KRS; Linear resolutions; Mathematics; Mathematics, Applied; POWERS; Rees algebras; REES-ALGEBRAS; SCHUBERT POLYNOMIALS; Toric deformations
Erscheinungsdatum: 2017
Herausgeber: ACADEMIC PRESS INC ELSEVIER SCIENCE
Journal: ADVANCES IN APPLIED MATHEMATICS
Volumen: 91
Startseite: 1
Seitenende: 23
Zusammenfassung: 
We study a large family of products of Borel fixed ideals of maximal minors. We compute their initial ideals and primary decompositions, and show that they have linear free resolutions. The main tools are an extension of straightening law and a very uniform primary decomposition formula. We study also the homological properties of associated multi-Rees algebra which are shown to be Cohen Macaulay, Koszul and defined by a Grdbner basis of quadrics. (C) 2017 Elsevier Inc. All rights reserved.
ISSN: 01968858
DOI: 10.1016/j.aam.2017.05.007

Show full item record

Page view(s)

1
Last Week
0
Last month
0
checked on Feb 21, 2024

Google ScholarTM

Check

Altmetric